# SDR MALA000

- Difficulty date: September 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT LEADING EDGE 611BR HAS A CRACKED RIB, 4TH FROM INBOARD LOWER SIDE.  REFER TO CELSIUS TASK 6503, W/O 18829.  MAINTENANCE FABRICATED REPAIR ANGLE PER PRINCIPLES OF SRM 57-10-30 AND  ALODINED, PRIMED PER SRM 51-20-42/43.  NDT PERF FVNDT006EC, NO CRACKS NOTED.  INSTALLED REPAIR ANGLE IAW SRM 51-40-21 AND 57-10-30.
